# SDR CHQA20131125439

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 25,013 hours, 22,495 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,118 hours, 20,829 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 200305034
- Condition: Failed
- Location: Wing
- Part time: 25,024 hours, 22,504 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THEY RECEIVED A WING ANTI-ICE FAIL MESSAGE.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX REPLACED THE WING 2 ANTI-ICE VLV. OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
